# SDR DALA2023100608234

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0002620) CORROSION AT MULTIPLE CORROSION SPOTS ON AFT CARGO COMPARTMENT AFT SHIELD STA 847 TO STA 862 RBL 21 WL 164. REMOVED AND REPLACED SHIELD IN AFT CARGO STA 847 TO STA 862 RBL 21 WL 164 IAW B737 -900 SRM 51-40-02-0G.
